# SDR R61A201912261435

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 27,685 hours, 20,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003583
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,039 hours, 16,995 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 EMERGENCY OVERHEAD LIGHT INOP. R&R ELPU 2 IAW AMM 33-50-01
